# SDR USAA950930

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 886
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND .75 INCH CRACK FORWARD UPPER CORNER OF WINDOW FRAME AT STATION 886 LONG 12R.  STOP DRILLED CRACK AND REPAIRED PER USAIR TYPICAL REPAIR 53-30-06.  (M)
